Dirichlet series solution of equations arising in boundary layer theory

P. L. Sachdev, N. M. Bujurke, N. P. Pai

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The differential equation F''' + AFF'' + BF'2 = O, where A and B are arbitrary constants subject to different types of boundary conditions, is considered. This class of equations frequently occurs in boundary-layer theory. The proposed Dirichlet series method, in conjunction with an unconstrained optimization procedure, is found useful in analyzing these problems. The series so generated is analyzed using Euler transformation and Pade approximants. (C) 2000 Elsevier Science Ltd.

Original languageEnglish
Pages (from-to)971-980
Number of pages10
JournalMathematical and Computer Modelling
Volume32
Issue number9
DOIs
Publication statusPublished - 11-11-2000

Fingerprint

Dirichlet Series
Padé Approximants
Series Solution
Unconstrained Optimization
Euler
Boundary Layer
Boundary layers
Differential equations
Boundary conditions
Differential equation
Series
Arbitrary
Class

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications

Cite this

@article{29edd8be510f4378805efaf782dbd5f7,
title = "Dirichlet series solution of equations arising in boundary layer theory",
abstract = "The differential equation F''' + AFF'' + BF'2 = O, where A and B are arbitrary constants subject to different types of boundary conditions, is considered. This class of equations frequently occurs in boundary-layer theory. The proposed Dirichlet series method, in conjunction with an unconstrained optimization procedure, is found useful in analyzing these problems. The series so generated is analyzed using Euler transformation and Pade approximants. (C) 2000 Elsevier Science Ltd.",
author = "Sachdev, {P. L.} and Bujurke, {N. M.} and Pai, {N. P.}",
year = "2000",
month = "11",
day = "11",
doi = "10.1016/S0895-7177(00)00183-7",
language = "English",
volume = "32",
pages = "971--980",
journal = "Mathematical and Computer Modelling",
issn = "0895-7177",
publisher = "Elsevier Limited",
number = "9",

}

Dirichlet series solution of equations arising in boundary layer theory. / Sachdev, P. L.; Bujurke, N. M.; Pai, N. P.

In: Mathematical and Computer Modelling, Vol. 32, No. 9, 11.11.2000, p. 971-980.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Dirichlet series solution of equations arising in boundary layer theory

AU - Sachdev, P. L.

AU - Bujurke, N. M.

AU - Pai, N. P.

PY - 2000/11/11

Y1 - 2000/11/11

N2 - The differential equation F''' + AFF'' + BF'2 = O, where A and B are arbitrary constants subject to different types of boundary conditions, is considered. This class of equations frequently occurs in boundary-layer theory. The proposed Dirichlet series method, in conjunction with an unconstrained optimization procedure, is found useful in analyzing these problems. The series so generated is analyzed using Euler transformation and Pade approximants. (C) 2000 Elsevier Science Ltd.

AB - The differential equation F''' + AFF'' + BF'2 = O, where A and B are arbitrary constants subject to different types of boundary conditions, is considered. This class of equations frequently occurs in boundary-layer theory. The proposed Dirichlet series method, in conjunction with an unconstrained optimization procedure, is found useful in analyzing these problems. The series so generated is analyzed using Euler transformation and Pade approximants. (C) 2000 Elsevier Science Ltd.

UR - http://www.scopus.com/inward/record.url?scp=0033760344&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033760344&partnerID=8YFLogxK

U2 - 10.1016/S0895-7177(00)00183-7

DO - 10.1016/S0895-7177(00)00183-7

M3 - Article

VL - 32

SP - 971

EP - 980

JO - Mathematical and Computer Modelling

JF - Mathematical and Computer Modelling

SN - 0895-7177

IS - 9

ER -